# SDR SWAA2024091923855

- Difficulty date: August 7, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BULB SEAL RETAINER SUPPORT IS CRACKED AT LOWER FASTENER HOLE AT RIGHT WING FIXED TE PANEL JUST AFT OF THE PYLON. MARKED<[01] REMOVED AND REPLACED UPPER BULB SEAL RETAINER SUPPORT AT RIGHT WING FIXED TE PANEL JUST AFT OF THE PYLON I.A.W SRM 51-40-02. CAL ID: PER2435 DUE DATE: 04/2025;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
